Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What measures should I take to get rid of pus filled acne ?

hello I m 29 African man and I still have acne . I have been fighting with regular pimple on my face since I was 15. But This time it s different , the acne I have right now since 6months are on my chin , area near my mouth,my nose, sometime in my nose...I really don t know what is that he won t go away. The acne fill with white pus and it hurt so bad, I can t even touch my beards , It feel like I m putting a needle in my skin . On my nose, sometime a part of my nose skin hurt so bad painful,it s sore and some days after I can see a pimple fill with pus breaks out in that same area i was having pain. sometime It s big bump fill with white pus,disgusting . I feel everything happens under my skin. I don t know how to deal with anymore Its really embarrassing , I m losing confident. I can t even go out. I have been taking since it started some antibiotics( doxycycline ), salicylic acid face wash,dipsalic ointment .....but nothing has been working till now, area around my mouth is sore. It s a difficult situation when I know my wedding is 5months away. what did I do to deserve this. Is it the food I eat, the water I drink, my environments ....... PLEASE HELP ME PLEASE
Asked On : Sun, 4 Mar 2012
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi XXXXXXX, welcome to H.C.M.Forum. try to avoid all fatty foods, junk foods. eat more of green leafy vegetables,juicy fruits, and drink more of water ,juices. wash face with water with out soap, inbetween regular washes. get the pus of the boil [acne] for culture and sensitivity in which you get the organism, and its sensitivity to antibiotics in order of preference.1st preference is most can use the drug under the guidance of a dermatologist. salicilicacid face wash, dipsalic can cause damage to epithelium for some people and the condition worsens. you will be all right. but should continue the precautions, mentioned in the begining.thank you.
Answered: Sun, 4 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor